PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2002 | 22 | 1 | 87-100
Tytuł artykułu

Equational bases for weak monounary varieties

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is well-known that every monounary variety of total algebras has one-element equational basis (see [5]). In my paper I prove that every monounary weak variety has at most 3-element equational basis. I give an example of monounary weak variety having 3-element equational basis, which has no 2-element equational basis.
Twórcy
  • Institute of Mathematics, Warsaw University of Technology, pl. Politechniki 1, 00-661 Warszawa, Poland
Bibliografia
  • [1] G. Bińczak, A characterization theorem for weak varieties, Algebra Universalis 45 (2001), 53-62.
  • [2] P. Burmeister, A Model - Theoretic Oriented Approach to Partial Algebras, Akademie-Verlag, Berlin 1986.
  • [3] G. Grätzer, Universal Algebra, (the second edition), Springer-Verlag, New York 1979.
  • [4] H. Höft, Weak and strong equations in partial algebras, Algebra Universalis 3 (1973), 203-215.
  • [5] E. Jacobs and R. Schwabauer, The lattice of equational classes of algebras with one unary operation, Amer. Math. Monthly 71 (1964), 151-155.
  • [6] L. Rudak, A completness theorem for weak equational logic, Algebra Universalis 16 (1983), 331-337.
  • [7] L. Rudak, Algebraic characterization of conflict-free varieties of partial algebras, Algebra Universalis 30 (1993), 89-100.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1049
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.